Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016, Article ID 7308609, 11 pages
http://dx.doi.org/10.1155/2016/7308609
Research Article

Stability Analysis of the Periodic Solutions of Some Kinds of Predator-Prey Dynamical Systems

Department of Mathematics, Ondokuz Mayis University, Samsun, Turkey

Received 29 September 2016; Accepted 18 October 2016

Academic Editor: Ram Jiwari

Copyright © 2016 Neslihan Nesliye Pelen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Gülnihal Meral, and Neslihan Nesliye Pelen, “Mathematical analysis and numerical simulations for the HSP70 synthesis model,” Journal of Mathematical Chemistry, 2018. View at Publisher · View at Google Scholar